# SDR UIEA2019042543950

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,589 hours, 14,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 669
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT ILLUMINATED IN DESCENT.( REMOVED AND REPLACED FLOW CONTROL VALVE ASSY IAW AMM 21-51-01 AND RT PACK FLOW PRINTED CIRCUIT ASSY AS PER B767 AMM 21-51-09. OPS AND LEAK CHECK GOOD.     PRINTED CIRCUIT OFF P/N: 285T0093-11, S/N: D01158  )
